Medication To Treat Hard Bowel Movements In Infants Aged 3 Months?

Illustration of Medication To Treat Hard Bowel Movements In Infants Aged 3 Months?
Illustration: Medication To Treat Hard Bowel Movements In Infants Aged 3 Months? cdn.cdnparenting.com

my child is 3 years 3bulan The lad is hard, my child is so hot and cold. Then I put on microlax, my child immediately thought loudly. Then after that the poop is normal. The next day my ankle poop is runny, but it continues. I pooped again poop again, he still doesn’t want me to poop again then poop again. Udh 5 times the poop came out. The color is very light brown … Is this a side effect from Microlax or is my child just afraid of the poop being hard again so he is holding it in, so it comes out a little? Then what should I give, OR or OR? Thank you

1 Answer:

Good evening, thanks for asking at HealthReplies.com. Liquid defecation experienced by children can occur due to various things, including bacterial, viral or parasitic infections, allergies, food poisoning, impaired food absorption and drug side effects. In the case of your child, of course everything is still possible. But with a history of using laxatives, this is most likely the reason.


Actually, although the laxatives that you mentioned are sold freely and in writing can be used for children aged over 3 years, for children their use is not that free. There is a separate category of what is called constipation in children, and if such drugs are used without direction from a pediatrician, the effects that can be caused include diarrhea. Because not only in children, even in adults, diarrhea is one of the side effects that are reasonable found, as in diarrhea drugs, side effects can be in the form of constipation.


We suggest that in your current condition, you may give ORS, the function of which is to replace the fluid that your child expels during bowel movements. You may also provide tea or other warm drinks, as well as normal food as long as it is cooked. But do not give diarrhea medicine to avoid further problems. Just leave it alone until the effect of the medicine wears off. You may immediately take your child to the pediatrician for further examination, or may also supervise him at home and only take him to the hospital if there are signs of danger such as the child looks weak, pale, lazy to drink, fever, lips look dry, cry but no tears, or not as active as usual. So, hopefully answering your question.

: by

Related Question

Being Promil But Menstruation Is Not Smooth?

Being Promil But Menstruation Is Not Smooth?

(12 months ago)

Good morning … I am a 32 year old RT mother and have not been blessed with a child that I want to ask about lately. My period is irregular, sometimes even 3 months even just ... Read more

Chronic Leprosy Has Disfigured Hands?

Chronic Leprosy Has Disfigured Hands?

(12 months ago)

Morning, my 53-year-old brother from leprosy was a child. When I was a child, I had routine medical treatment but it did not heal and eventually his hands and feet were deformed. A... Read more

Procedures For Varicocele Surgery And Treatment?

Procedures For Varicocele Surgery And Treatment?

(12 months ago)

I want to exercise as usual at the time of the operation, such as a fullup situp pushup, well now that I have already performed varicocele surgery, about how many days after surger... Read more

Leave a Reply

Your email address will not be published. Required fields are marked *